HARDY-HILBERT'S INEQUALITY AND POWER INEQUALITIES FOR BEREZIN NUMBERS OF OPERATORS


GARAYEV M. T. , GÜRDAL M. , OKUDAN A.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.19, no.3, pp.883-891, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.7153/mia-19-64
  • Title of Journal : MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Page Numbers: pp.883-891

Abstract

We give operator analogues of some classical inequalities, including Hardy and Hardy-Hilbert type inequalities for numbers. We apply these operator forms of such inequalities for proving some power inequalities for the so-called Berezin number of self-adjoint and positive operators acting on Reproducing Kernel Hilbert Spaces (RKHSs). More precisely, we prove that